RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 8, Issue 1  


The spectral properties of a certain class of self-adjoint operator functions
A. I. Virozub, V. I. Matsaev
1
Intersection matrices for certain singularities of functions of two variables
S. M. Gusein-Zade
11
Abelian extensions of fields of $CM$-type
A. I. Ovseevich
16
Phase transitions of the first kind for small perturbations of the Ising model
S. A. Pirogov, Ya. G. Sinai
25
Elliptic operators on rings of functionals
E. M. Polishchuk
31
Quillenization and bordism
D. B. Fuchs
36
Structure of the algebra of regular differential operators on a basic affine space
N. N. Shapovalov
43
The motif of an Abelian variety
A. M. Shermenev
55
$E$-compact extensions of topological spaces
A. P. Shostak
62

Brief communications
The traces of a pseudodifferential operator on immersions and its homotopically stable invariants
A. B. Antonevich
69
The analytic extension of the resolvent of outer three-dimensional problems for laplace operators in the second sheet
V. M. Babich, N. S. Grigor'ev
71
Convex sets in functional spaces
M. Sh. Braverman
73
Characterization of objects dual to locally compact groups
L. I. Vainerman
75
Infinite-dimensioned Lie algebras and Dedekind's $\eta$-function
V. G. Kac
77
Embedding theorems and intermediate Calderon spaces
V. S. Klimov
79
Convergence and divergence of Fourier integrals in the Sobolev-spaces pair
B. S. Mityagin
80
$p$-adic $L$-series of supersingular elliptic curves
A. G. Nasybullin
82
Fixed points of diffeomorphisms of two-dimensional spheres preserving an oriented plane
N. A. Nikishin
84
The “universal” deformation of germs of holomorphic mappings
V. S. Retakh
86
Ruledness of an algebraic surface with a finite-dimensional nonzero group of classes of zero-dimensional cycles of degree zero modulo rational equivalence
A. A. Roitman
88
Generating partitions of Markov endomorphisms
B. A. Rubshtein
90
Multiplication operators in $C^*$-algebras and the problem of reflexivity of algebras which contain an m.a.s.a.
V. S. Shulman
92
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019